Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MissPiggy

Member
  • Total Reviews

    0
  • Content Count

    100
  • Joined

  • Last visited

Blog Comments posted by MissPiggy


  1. I agree with you on the red spots...the fact that they're artefacts of where the cystic ones were is kind of depressing. Sometimes I sit in front of the mirror counting the red artefacts and being really mortified by the number.Anyways, at least you've finished and I'm glad that your acne hasn't come back! Keep updating us and like everybody says, they eventually go away...Believe it or not - I'm still going...hahah. This is my 10th month. Yep - 10th !!!!!!!!!!!!!! I'm supposed to keep going until the 11th month. The one thing I miss is exercising. I can't even walk to the kitchen without limping like a pensioner.I don't think it's humanly possible for anyone to take Roaccutane for a year...but I think I'll break that.One question though - do you notice any difference with your scars? Are they fading away like your red spots? Oh oh and update us with photos too! Does it feel weird to wash your face and not feel any bumps? Also, did your blackheads & melia (sp?), if you had any, go away at all? Are you sick of all these question? LOL:)


  2. It's the end of Month 7 for me and my IBS went away..miraculously. I kind of want it to come back because in the 2 months I was having bad IBS I lost 4kg hahahha.Stomach all back to normal now - but yes, I have been struck down with flu - AGAIN.My immune system has been really weak since been on Roac. And also I haven't been able to do my normal gym training for the past 7 months because my joints just KILL. So fatigues just sitting and walking up stairs....not good :)


  3. Oh wow so jealous your course is almost over!I have been recently bed-ridden because of the flu but my GP recommended that I stay off any abti-biotics bec I am taking Roaccutane...which sucked a bit because my recovery from the flu took about 2 1/2 weeks!In terms of stomach pains - are you sure it's not IBS? At the beginning of my 5th month everytime I ate dairy/starch I just got really bad IBS. But I've just avoided those foods so far...If it's not IBS, then perhaps see your GP....?


  4. Hi hun!Ohh I'm so glad you are finished with your course and your Derm has given you some good advice.And I'm glad that you are feeling confident and your skin is looking great!!I am soooo jealous!!!And yes - all that make-up!!! We spend so much money don't we!! I have only used my god-knows-how-much Chanel foundation and I've only used it once...I am a bit sad about that...lolUpdate us on the post-roaccutane journey ok!! Because I'd certainly be interested....as I will be on my course for the next 2 months still :(Keep us up to date and I'm sooooo HAPPY for you!!Lots of Piggy Love,Miss Piggy


  5. Hi Stress Head!Good to hear from you again! I can't believe you'll be off it so sooooonn!! Are you excited??!?!?!?!Unfortunately I can't give you advice about the scarring et al....as I am still my normal self....about to end my 5th month now :) From what I've been reading, there have been mix results - with some people's scarring fading and some people's scars that stay and they've had to have separate treatment for them 1 year after the Roac....Dunno really...should ask your Derm (if your Derm isn't as stupid as mine's).Anyways - good to hear from you again and I'm glad your life is 'settling'.Take care :-*


  6. Hi there,I tried Murad when I had a second outbreak of what I like to call super-acne. And yeh, it does leave the skin tight, like it's stripping your skin of your natural oils.I personally think it was useless on me, because for obvious reasons, my acne was worst than I thought (hence why I'm on Roaccutane).I wasted so much money on Murad because I kind of got pressured and convinced by my then beauty therapist. I was desparate because I was going to see my bf.And it didn't do anything to my skin. I'm on Roac now after suffering from acne for 1 1/2 years.Good luck with Murad...maybe it will work for you...?

×